# SDR HYIA20211130001

- Difficulty date: November 24, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N67909
- Make and model: Cessna 402C
- Aircraft serial: C4020449
- Aircraft time: 22,279 hours, 50,095 cycles
- System (JASC): 2140 · Heating System
- Part: O-Ring
- Part number: MS29513125
- Condition: Defective
- Location: Heater Fuel Pump
- Component: Pump, Janitrol
- Component part number: 721526
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE PILOT REPORTED A FUEL SMELL IN THE CABIN WITH THE HEATER ON.  MAINTENANCE INSPECTED AND FOUND THE HEATER FUEL FILTER LEAKING.  THE FUEL HEATER O-RING WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
